# SDR MASA2011121664226

- Difficulty date: December 15, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,988 hours, 15,029 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Failed
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEV CONTROL STIFF ON GRND AND FLT.  R & R PITCH FEEL SIMULATOR AND LINEAR ACTUATORS.
